# SDR AALA201603149011

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 8,627 hours, 3,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CHECK DOOR PRESS AT 3L DOOR, AMBER CAUTION ON CIDS PANEL.  SERVICED DOOR ASSIST BOTTLE AT 3L IAW AMM 52-13-14.
